Translator Disclaimer
Jan 2017 On the numerical solution of a fractional population growth model
Betul Hicdurmaz, Emine Can
Author Affiliations +
Tbilisi Math. J. 10(1): 269-278 (Jan 2017). DOI: 10.1515/tmj-2017-0016

Abstract

In this paper, a fractional model for population growth of species within a closed system is considered. A numerical method which is based on the implementation of the fractional Legendre functions with a pseudospectral approach is applied. The aim is to show the effectiveness of fractional Legendre functions for the numerical simulation of fractional models.

Citation

Download Citation

Betul Hicdurmaz. Emine Can. "On the numerical solution of a fractional population growth model." Tbilisi Math. J. 10 (1) 269 - 278, Jan 2017. https://doi.org/10.1515/tmj-2017-0016

Information

Received: 20 August 2016; Accepted: 31 August 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1367.92100
MathSciNet: MR3635799
Digital Object Identifier: 10.1515/tmj-2017-0016

Subjects:
Primary: 34A08
Secondary: 65M70, 92D25

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top